Forthcoming articles

Volume 26 - Issue 2 - August 2024

1.    

Some properties of solutions of a linear set-valued differential equation with conformable

fractional derivative

Tatyana A. Komleva, Andrej V. Plotnikov and Natalia V. Skripnik

Received: 11 April 2023 / Accepted: 28 March 2024

 

2.   

Minimum-sized generating sets of the direct powers of free distributive lattices

Gábor Czédli

Received: 08 November 2023 / Accepted: 14 April 2024

3.    

The Levi-Civita connections of Lorentzian manifolds with prescribed optical geometries

Dmitri V. Alekseevsky, Masoud Ganji, Gerd Schmalz and Andrea Spiro

Received: 12 November 2023 / Accepted: 30 April 2024

4.    

Lyapunov-type inequalities for higher-order Caputo fractional differential equations with

general two-point boundary conditions

Satyam Narayan Srivastava, Smita Pati, John R. Graef, Alexander Domoshnitsky and Seshadev Padhi

Received: 29 November 2023 / Accepted: 03 May 2024